| Model Number |
41101 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information regarding a catheter being used in a procedure.It was reported that the catheter was broken.During the ventriculoperitoneal shunted surgery in the operating room the catheter was found broken during the process of implanting.The health care professional used another catheter of the same model to performed the remained of the procedure.There was no reported impact to the patient.
Additional Manufacturer Narrative
Patient weight not available from the site.No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.